Filtros : "Merkli, Marco" Removido: "Department of Mathematics, University of Toronto, Toronto , ON M5S 2E4, Canada" Limpar

Filtros



Refine with date range


  • Source: JOURNAL OF STATISTICAL PHYSICS. Unidade: IF

    Subjects: SISTEMA QUÂNTICO, MECÂNICA QUÂNTICA

    Versão PublicadaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BACH, Volker et al. Suppression of decoherence by periodic forcing. JOURNAL OF STATISTICAL PHYSICS, v. 155, n. ju 2014, p. 1271-1298, 2014Tradução . . Disponível em: http://link.springer.com/article/10.1007%2Fs10955-014-0952-8. Acesso em: 29 jan. 2023.
    • APA

      Bach, V., Merkli, M., Sigal, I. M., & Pedra, W. A. de S. (2014). Suppression of decoherence by periodic forcing. JOURNAL OF STATISTICAL PHYSICS, 155( ju 2014), 1271-1298. doi:https://doi.org/10.1007/s10955-014-0952-8
    • NLM

      Bach V, Merkli M, Sigal IM, Pedra WA de S. Suppression of decoherence by periodic forcing [Internet]. JOURNAL OF STATISTICAL PHYSICS. 2014 ; 155( ju 2014): 1271-1298.[citado 2023 jan. 29 ] Available from: http://link.springer.com/article/10.1007%2Fs10955-014-0952-8
    • Vancouver

      Bach V, Merkli M, Sigal IM, Pedra WA de S. Suppression of decoherence by periodic forcing [Internet]. JOURNAL OF STATISTICAL PHYSICS. 2014 ; 155( ju 2014): 1271-1298.[citado 2023 jan. 29 ] Available from: http://link.springer.com/article/10.1007%2Fs10955-014-0952-8

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2023